Alert archive / Ohio / Flash Flood Warnings in 2016
Flash Flood Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Apr 26, 2016, 7:04 PM EDT for 5 counties in Ohio; Campbell County, Kentucky. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 7:04 PM EDT (23:04 UTC)
- Expired
- Apr 27, 2016, 12:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Campbell County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Hamilton County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:18 PM EDT | FLASH FLOOD | Amelia, OH | SPOTTER REPORTED FLASH FLOODING AT ROUTE 125 NEAR JENNY LIND ROAD AND OAK STREET. |
| Apr 26, 8:10 PM EDT | FLASH FLOOD | 2 Se Rarden, OH | SR-73 AT MILE POST 5 IS BEING CLOSED DUE TO HIGH WATER. |
| Apr 26, 8:10 PM EDT | FLASH FLOOD | 4 Sw Bear Creek, OH | HIGH WATER REPORTED ON SR-348 BETWEEN MILE POST 10 AND 11. TRUCK ALSO WASHED OFF ROAD AT COOPER AND SR-348. WATER RESCUE IN PROGRESS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
831
WGUS51 KILN 262304
FFWILN
KYC037-OHC001-015-025-061-145-270400-
/O.NEW.KILN.FF.W.0001.160426T2304Z-160427T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CAMPBELL COUNTY IN NORTHERN KENTUCKY...
NORTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO...
CENTRAL CLERMONT COUNTY IN SOUTHWESTERN OHIO...
SOUTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...
NORTHERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
CENTRAL BROWN COUNTY IN SOUTHWESTERN OHIO...
* UNTIL MIDNIGHT EDT.
* AT 703 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO FALL
WITH ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE
RAINFALL MAY CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CINCINNATI...ALEXANDRIA...FORESTVILLE...AMELIA...MOUNT ORAB...BETHEL...
NEW RICHMOND...WILLIAMSBURG...PEEBLES...SILVER GROVE...WINCHESTER...
SARDINIA...SEAMAN...MELBOURNE...RIVERBEND AND CONEY ISLAND...
WITHAMSVILLE...COLD SPRING...SHERWOOD...EMERALD AND CRESTVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3898 8443 3909 8443 3903 8387 3902 8387
3895 8306 3881 8305
$$
SITES1 follow-up statement
957
WGUS71 KILN 270400
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1200 AM EDT WED APR 27 2016
KYC037-OHC001-015-025-061-145-270410-
/O.EXP.KILN.FF.W.0001.000000T0000Z-160427T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMPBELL KY-SCIOTO OH-CLERMONT OH-HAMILTON OH-ADAMS OH-BROWN OH-
1200 AM EDT WED APR 27 2016
...THE FLASH FLOOD WARNING FOR CENTRAL CAMPBELL...NORTHWESTERN
SCIOTO...CENTRAL CLERMONT...SOUTHEASTERN HAMILTON...NORTHERN ADAMS
AND CENTRAL BROWN COUNTIES HAS EXPIRED...
FLOOD WATERS HAVE RECEDED AND ARE NO LONGER EXPECTED TO POSE A THREAT
TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3898 8443 3909 8443 3903 8387 3902 8387
3895 8306 3881 8305
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:55 PM EDT, 9 minutes earlier.
Area forecast discussion, Apr 26, 6:55 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 655 PM EDT TUE APR 26 2016 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL DEVELOP TONIGHT ALONG A SLOW MOVING FRONTAL BOUNDARY THAT WILL SAG SOUTH OF THE OHIO RIVER. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH THURSDAY...ESPECIALLY LATE WEDNESDAY WHEN THE BOUNDARY IS FORECAST TO LIFT BACK NORTH AHEAD OF A POTENT WAVE OF LOW PRESSURE. HIGH PRESSURE AND DRY WEATHER ARE EXPECTED FOR FRIDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... FRONTAL BOUNDARY LOCATED ALONG I-71 IS MOVING GRADUALLY SOUTH... PUSHED BY SHORT WAVE ENERGY EMBEDDED IN A MEAN NORTHWEST FLOW ALOFT. THUNDERSTORMS HAVE DEVELOPED NEAR THE BOUNDARY IN A MODERATELY UNSTABLE AIRMASS CONTAINING AROUND 2000 J/KG CAPE. SEVERE THREAT EXISTS WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN CONCERN. CONVECTION HAS INCREASED IN COVERAGE AS EXPECTED ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA. WARNINGS ARE BEING ISSUED MAINLY FOR LARGE HAIL. SEVERE THUNDERSTORM WATCH 111 IS NOW IN EFFECT UNTIL 2 AM FOR MUCH OF THE AREA. ANOTHER SHOT OF CONVECTION CURRENTLY OVER SOUTHERN INDIANA IS LIKELY TO ARRIVE AS THE FRONT MOVES SOUTH OF THE OHIO RIVER LATER TONIGHT...THOUGH IT MAY BE DIMINISHED IN INTENSITY BY LOSS OF DAYTIME HEATING. OVERNIGHT LOWS WILL BE INFLUENCED BY THE POSITION OF THE BOUNDARY. LOWS ARE FORECAST TO RANGE FROM THE MID 40S FAR NORTH...TO THE UPPER 50S FAR SOUTH. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... THE FRONTAL BOUNDARY WILL BE SOUTH OF THE AREA EARLY WEDNESDAY...BEFORE IT LIFTS NORTH TO BECOME NEARLY STATIONARY NEAR THE OHIO RIVER BY LATE WEDNESDAY NIGHT. MOISTURE AND FORCING WILL INCREASE...PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS... ESPECIALLY WEDNESDAY NIGHT WHEN A POTENT WAVE OF LOW PRESSURE WILL BE PUSHING TOWARD THE AREA FROM THE WEST. MARGINAL SEVERE WEATHER THREAT WILL EXIST MAINLY IN SOUTHERN LOCATIONS CLOSER TO THE BOUNDARY AND ASSOCIATED FORCING. TEMPERATURES WILL CONTINUE TO VARY WITH RESPECT TO FRONTAL POSITION. HIGHS ARE EXPECTED TO RANGE FROM THE LOWER 60S FAR NORTH TO THE MID 70S FAR SOUTH. && .LONG TERM /THURSDAY THROUGH TUESDAY/... THURSDAY STARTS OUT WITH A LOW PRESSURE CENTER IN THE MIDWEST AND A WARM FRONT SOUTHWEST OF THE CWA LIFTING NORTHEASTWARD. PRECIPITATION SHOULD TURN OFF OVERNIGHT FROM SOUTHWEST TO NORTHEAST AS A H5 S/W MOVES INTO THE AREA. AS THE H5 S/W CROSSES...ANY CHANCE FOR LINGERING SHOWERS OR THUNDERSTORM ACTIVITY WILL RAPIDLY DIMINISH. BROAD HIGH PRESSURE NORTH OF THE REGION WILL PROVIDE A LULL IN ANY RAINFALL WITH AN EASTERLY DRYING WIND ON SATURDAY AND COOLER TEMPERATURES IN THE 60S FOR THE WEEKEND INTO EARLY NEXT WEEK. A REPEATED PATTERN WILL SEE ANOTHER SURFACE LOW IN THE MIDWEST WITH AN EASTERLY ORIENTED WARM FRONT OVER THE OHIO VALLEY FOR SATURDAY NIGHT...WITH INCREASING CHANCES FOR STORMS TO DEVELOP STARTING WITH THE HEATING OF THE DAY SATURDAY AND CULMINATING DURING THE DAY SUNDAY WHEN THE SURFACE LOW TRACKS OVER OHIO. UPPER LEVEL PATTERN HAS ANOTHER S/W MOVING THROUGH SUNDAY NIGHT WHICH SHOULD TURN OFF ANY RAIN MONDAY. GFS...EUROPEAN...AND HPC GUIDANCE ALL DIFFER BEYOND SUNDAY AS THE GFS IS PROGRESSIVE WITH THE SURFACE WAVE AND SHOULD BE THE WAY THE PATTERN EVOLVES GIVEN H5 ZONAL FLOW. EUROPEAN HOLDS BACK THE SURFACE LOW MONDAY AND HPC GOES EVEN FURTHER WITH KEEPING THE CIRCULATION IN OHIO THROUGH TUESDAY. LEANED TOWARD THE MORE PROGRESSIVE GFS AND KEPT A COOLER FORECAST UNTIL MON/TUES AS THE CLEAR SKIES WITH HIGH PRESSURE SETTLING IN WILL OFFSET ANY WEAK COLD ADVECTION WITH A HIGH IN THE UPPER MIDWEST. TEMPERATURES WILL BE SEASONABLY MILD IN THE 60S TO LOWER 70S FOR && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... SCATTERED SHRA AND CONVECTION BEGINNING TO DEVELOP MAINLY SOUTH OF I-70. HAVE INCLUDED VCTS FOR THE AFTERNOON IN NORTHERN TAF SITES WITH MORE WIDESPREAD ACTIVITY ACROSS THE SOUTH NEAR OHIO RIVER DURING THE EVENING. MODELS INDICATING AT LEAST MVFR CIGS ACROSS FCST AREA AFTER 03Z INTO THE DAY ON WEDNESDAY. WILL KEEP THOSE IN FCST WITH SOME IMPROVEMENT NEAR 18Z WEDNESDAY. EXPECT SCATTERED SHRA TO RETURN TO SOUTHWEST TAF SITES WEDNESDAY AFTERNOON AND EVENING. WINDS GENERALLY WEST TURNING TO THE NORTH AND NORTHEAST TONIGHT INTO WEDNESDAY NEAR 10 KNOTS. OUTLOOK...MVFR CIGS AND VSBYS WITH SOME THUNDERSTORMS POSSIBLE WEDNESDAY INTO THURSDAY EVENING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...FRANKS AVIATION...PADGETT
Hazardous weather outlook, Apr 26, 5:04 AM EDT, 14 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 504 AM EDT TUE APR 26 2016 OHZ026-034-035-042>046-051>056-064-065-074-270915- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 504 AM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082- 088-270915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 504 AM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND MOVE EAST-SOUTHEAST THROUGH THE REGION GOING INTO THE EVENING HOURS. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION ON THURSDAY. A FEW OF THESE STORMS MAY BECOME SEVERE WITH THE POTENTIAL FOR DAMAGING WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY AND THURSDAY.
In the hours before
Local storm report, Apr 26, 6:24 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 4 ESE FORT THOMAS 39.06N 84.39W
04/26/2016 M1.00 INCH HAMILTON OH TRAINED SPOTTER
1/2 TO 1 INCH HAIL.
&&Local storm report, Apr 26, 6:41 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL HIGHLAND HEIGHTS 39.04N 84.45W
04/26/2016 M1.00 INCH CAMPBELL KY TRAINED SPOTTER
&&Local storm report, Apr 26, 6:44 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HEAVY RAIN GROVE CITY 39.87N 83.07W
04/26/2016 M2.30 INCH FRANKLIN OH TRAINED SPOTTER
FELL IN ONE HOURS TIME.
&&
JOHNFLocal storm report, Apr 26, 6:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL COLD SPRING 39.01N 84.43W
04/26/2016 M0.50 INCH CAMPBELL KY TRAINED SPOTTER
&&
KURZSpecial weather statement, Apr 26, 6:45 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 645 PM EDT TUE APR 26 2016 INZ066-074-OHZ070-071-077-262315- DEARBORN IN-FRANKLIN IN-HAMILTON OH-WARREN OH-BUTLER OH- 645 PM EDT TUE APR 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN... SOUTHEASTERN FRANKLIN...NORTHWESTERN HAMILTON...WEST CENTRAL WARREN AND BUTLER COUNTIES UNTIL 715 PM EDT... AT 645 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF OXFORD...MOVING EAST AT 45 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... NICKEL SIZE HAIL... LOCATIONS IMPACTED INCLUDE... CINCINNATI...HAMILTON...MIDDLETOWN...FAIRFIELD...FOREST PARK... SHARONVILLE...MONROE...TRENTON...SPRINGDALE...HARRISON...NORTH COLLEGE HILL...WYOMING...MOUNT HEALTHY...FINNEYTOWN...WEST CHESTER...ROSS...SEVEN MILE...COLERAIN TOWNSHIP...WETHERINGTON AND OLDE WEST CHESTER. THIS INCLUDES THE FOLLOWING INTERSTATES... I-74 IN INDIANA BETWEEN MILE MARKERS 169 AND 171. I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 2. I-75 IN OHIO BETWEEN MILE MARKERS 14 AND 31. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3948 8485 3947 8429 3917 8450 3930 8495 TIME...MOT...LOC 2245Z 273DEG 39KT 3939 8477
Local storm report, Apr 26, 6:50 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL GROVEPORT 39.85N 82.88W
04/26/2016 E0.75 INCH FRANKLIN OH TRAINED SPOTTER
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 5:20 AM EDT | Special Weather Statement | ILN | Delaware, Licking | 25 min |
| Apr 26, 5:38 AM EDT | Special Weather Statement | ILN | Logan | 37 min |
| Apr 26, 5:42 AM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Apr 26, 1:37 PM EDT | Special Weather Statement | ILN | Perry | 23 min |
| Apr 26, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 14 min |
| Apr 26, 2:42 PM EDT | Special Weather Statement | ILN | Clark | 33 min |
| Apr 26, 2:54 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene | 36 min |
| Apr 26, 3:13 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| Apr 26, 3:17 PM EDT | Special Weather Statement | ILN | Fairfield | 28 min |
| Apr 26, 3:28 PM EDT | Special Weather Statement | ILN | Fayette | 32 min |
| Apr 26, 3:33 PM EDT | Special Weather Statement | ILN | Butler | 27 min |
| Apr 26, 3:34 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 26 min |
| Apr 26, 3:38 PM EDT | Special Weather Statement | ILN | Clinton, Greene | 37 min |
| Apr 26, 3:48 PM EDT | Special Weather Statement | ILN | Pike | 27 min |
| Apr 26, 3:54 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| Apr 26, 3:56 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Warren | 34 min |
| Apr 26, 4:27 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Highland | 18 min |
| Apr 26, 4:35 PM EDT | Special Weather Statement | ILN | Greene | 25 min |
| Apr 26, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 31 min |
| Apr 26, 4:45 PM EDT | Special Weather Statement | ILN | Highland | 30 min |
| Apr 26, 4:51 PM EDT | Special Weather Statement | ILN | Ross | 24 min |
| Apr 26, 4:52 PM EDT | Special Weather Statement | ILN | Hamilton | 23 min |
| Apr 26, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 18 min |
| Apr 26, 4:59 PM EDT | Special Weather Statement | ILN | Fayette, Greene | 31 min |
| Apr 26, 5:04 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 26 min |
| Apr 26, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 35 min |
| Apr 26, 5:25 PM EDT | Special Weather Statement | ILN | Pike | 35 min |
| Apr 26, 5:26 PM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison | 3 hr |
| Apr 26, 5:30 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Apr 26, 5:32 PM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Apr 26, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 15 min |
| Apr 26, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Madison | 35 min |
| Apr 26, 5:44 PM EDT | Special Weather Statement | ILN | Greene | 31 min |
| Apr 26, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 30 min |
| Apr 26, 5:51 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Madison, Pickaway | 3 hr |
| Apr 26, 5:53 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 37 min |
| Apr 26, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 31 min |
| Apr 26, 6:01 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 29 min |
| Apr 26, 6:08 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 37 min |
| Apr 26, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 34 min |
| Apr 26, 6:21 PM EDT | Special Weather Statement | ILN | Franklin | 24 min |
| Apr 26, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 45 min |
| Apr 26, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 30 min |
| Apr 26, 6:35 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland | 4 hr |
| Apr 26, 6:37 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 3 hr |
| Apr 26, 6:37 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 23 min |
| Apr 26, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 36 min |
| Apr 26, 6:45 PM EDT | Special Weather Statement | ILN | Butler, Hamilton | 30 min |
| Apr 26, 6:51 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 39 min |
| Apr 26, 7:08 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 37 min |
| Apr 26, 7:28 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Apr 26, 7:29 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 31 min |
| Apr 26, 7:41 PM EDT | Severe Thunderstorm Warning | ILN | Highland | 34 min |
| Apr 26, 7:53 PM EDT | Special Weather Statement | ILN | Ross | 37 min |
| Apr 26, 4:47 PM EDT | Special Weather Statement | ILN | Grant | 28 min |
| Apr 26, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 32 min |
Nearby
Flash Flood Warnings in Ohio, 2016Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.